# SDR UPS00232594

- Difficulty date: April 27, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SUSPECT CRACK ON FRAME SUPPORTING FWD CARGO DOOR HINGE AT BS 535 BETWEEN STR 17 & 18.  REPLACEMENT FRAME FABRICATED AND INSTALLED IAW BOEING DRAWING 65-16352.
